Ecosprin 75 Tablet


Overview

Uses of Ecosprin Tablet

Ecosprin 75 Tablet is used for prevention of heart attack and stroke. It decreases the chances of having another heart attack or stroke from a disease related to your heart or blood vessels.

Ecosprin Tablet side effects

Common
  • Gastrointestinal irritation
  • Nausea
  • Vomiting
  • Dyspepsia
  • Gastritis
  • Bleeding disorder
  • Low blood platelets
  • Gastric erosion
  • Gastric ulcer

How to use Ecosprin Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ecosprin 75 Tablet is to be taken with food.

How Ecosprin Tablet works

Ecosprin 75 Tablet is a non-steroidal anti-inflammatory drug (NSAID) with anti-platelet action. It works by preventing platelets from sticking together which decreases the formation of harmful blood clots. This lowers the chance of heart attack or stroke.

Ecosprin Tablet related warnings

Alcohol
CAUTION
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
Pregnancy
WEIGH RISKS VS BENEFITS
Ecosprin 75 Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
CAUTION
Ecosprin 75 Tablet is probably unsafe to use during lactation. Limited human data suggest that the drug could represent a significant risk to the baby.
Driving
Ecosprin 75 Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Ecosprin 75 Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ecosprin 75 Tablet may be needed. Please consult your doctor.
Use of Ecosprin 75 Tablet is not recommended in patients with severe kidney disease.
Liver
CAUTION
Ecosprin 75 Tablet should be used with caution in patients with liver disease. Dose adjustment of Ecosprin 75 Tablet may be needed. Please consult your doctor.
Use of Ecosprin 75 Tablet is not recommended in patients with severe liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Ecosprin 75 Tablet
₹0.33/Tablet
Loprin 75 Tablet
Torrent Pharmaceuticals Ltd
₹0.32/Tablet
save 1%
Delisprin 75 Tablet
Aristo Pharmaceuticals Pvt Ltd
₹0.29/Tablet
save 12%
Aspeeday 75mg Tablet
Shrinivas Gujarat Laboratories Pvt Ltd
₹0.38/Tablet
17% costlier
ZOSPRIN 75MG TABLET
Medley Pharmaceuticals
₹0.65/Tablet
100% costlier
Asa 75mg Tablet
Zydus Cadila
₹0.26/Tablet
save 19%

Expert Advice

  • Helps prevent future heart attack and clot-related (ischemic) stroke with minimum side effects.
  • Take with food to avoid the risk of bleeding in the stomach or intestines. Notify your doctor if you notice black stools or cough up blood (however small the amount).
  • Discontinue Ecosprin 75 Tablet right away and notify your doctor if you have ringing in your ears, abnormal bleeding, or nausea or vomiting that doesn't go away.
  • Do not use Ecosprin 75 Tablet for fever in children <18 years of age as it may cause neurological side effects.
  • People with nasal polyp and asthma can have a severe allergy to Ecosprin 75 Tablet.

Interaction with Drugs

Taking Ecosprin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Methosis
SERIOUS
Brand(s): Zencort-M, Welone, Rigapred
SERIOUS
Brand(s): Budojet
SERIOUS
Brand(s): Stacort
SERIOUS
Brand(s): Dexamax
SERIOUS
Brand(s): Ranisol, Vepred, Catapred
SERIOUS
Brand(s): Ducort, Defmark, Zacdef
SERIOUS
Brand(s): Olmirose
MODERATE
Brand(s): Losin, Tosar, Closarten
MODERATE

Patient Concerns

Questions Related to Ecosprin

arrow
Can u suggest me generic medicines for galvas, glador, remihart, ecosprin and atorvastatinThe actual cost of these medicines are very highI would like to know the generic medicines for all the above mentioned drugs
Dr. Sanjay Bhatt
Diabetes Specialist
Ecosprin is 3.5rs strip
Ecosprin gold is a capsule. Is any substitute available in tablet form?
Dr. Khoobsurat Najma
Ask A Chemist
Ecosprin gold does not come in capsule for. Plain ecosprin is available as tablet form but not ecosprin gold
arrow
Do you have any questions related to Ecosprin 75 Tablet?

User Feedback


FAQs

Q. How long should I take Ecosprin for?
You should be taking Ecosprin for the rest of your life unless stopped by your doctor.
Q. When will I feel better after taking Ecosprin?
Ecosprin is known to reduce the risk of heart attack and stroke. You may not feel any difference after taking Ecosprin. Keep taking it as prescribed by your doctor, you will be getting the benefits.
Q. How long does Ecosprin takes to clear from the body?
It takes around 10 days for Ecosprin to get cleared from the body after completely stopping this medicine.
Q. Why is Ecosprin given in pregnancy?
Ecosprin is generally not recommended in pregnancy unless you have certain medical conditions like pre-eclampsia or other clotting disorder.
Q. What is the best time to take Ecosprin?
Take Ecosprin as prescribed by your doctor. According to a recent study, taking Ecosprin at night time, before you go to sleep, is more effective in reducing the risk of heart attack and stroke.
Q. Will I need to stop Ecosprin before surgery or dental procedure?
Ecosprin may increase the risk of bleeding during a surgery or dental procedure. Therefore, you may be asked by your doctor to stop taking Ecosprin. You should not stop taking it on your own.
Q. Is there any interaction between Ecosprin and vitamin D?
No, drug-drug interactions or additional harmful effects have been reported when Ecosprin and vitamin D are used together.
Q. Does Ecosprin really work for acne?
Ecosprin contains acetyl salicylic acid. And salicylic acid is a common component of most of the topical (local application) creams of acne. However, Ecosprin as such is not used in the management of acne.
Q. Can I take Ecosprin with Tamsulosin?
Ecosprin and Tamsulosin can be taken together. There are no known drug-drug interactions when they are used together.
Q. How does Ecosprin act as an antiplatelet drug?
Ecosprin blocks the enzyme cyclooxygenase which is necessary for the production of thromboxane. Thromboxane normally acts as a pro-aggregatory agent causing the platelets to clump and form a clot. Hence, Ecosprin by blocking the action of thromboxane functions as an antiplatelet drug.
Q. Can I take fexofenadine with Ecosprin?
Yes, you can take fexofenadine with Ecosprin. Fexofenadine is an anti-histaminic drug used for the treatment of allergic diseases and Ecosprin is a NSAID (non-steroidal inflammatory drug) and has antiplatelet action and helps to relieve pain, fever, and swelling. There are no reported drug interactions or harmful effects when they are used together.
Q. Can I take ibuprofen after Ecosprin?
It is advisable to not take ibuprofen with Ecosprin. Your doctor can suggest an alternative. Ibuprofen can decrease the antiplatelet effect of Ecosprin. When taken together, they can cause increased anticoagulation and potassium levels. Also, Ecosprin can increase the level of ibuprofen. If needed, take ibuprofen 8 hours before Ecosprin or 2 to 4 hours after.
Q. Does Ecosprin cause H. pylori infection?
Ecosprin is not known to cause Helicobacter Pylori infection. However, its use in patients already having H. pylori infection can cause an increased risk of stomach ulcers and bleeding due to these ulcers.
Q. How is Ecosprin helpful to prevent stroke?
Ecosprin helps in stopping the processes of platelet adhesion and aggregation (clumping of platelets). Thereby, the risk of formation of blood clots in the vessels supplying the brain is reduced leading to lesser chances of occurrences of stroke.
Q. Are Ecosprin and ASA (acetylsalicylic acid) the same?
Yes, Ecosprin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called acetylsalicylic acid, as it is an acetyl derivative of the salicylic acid and is commonly abbreviated as ASA.
Q. Is Ecosprin an NSAID (non-steroidal anti-inflammatory drug)?
Yes, Ecosprin is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation and is useful in arthritis, minor body aches, and pains and headache.
Q. Why is Ecosprin contraindicated in patients with asthma?
Yes, use of Ecosprin is contraindicated in patients with asthma, rhinitis and nasal polyps. Ecosprin can cause allergic reactions like urticaria (raised, itchy, skin rashes), angioedema (swelling of skin and tissue under the skin), or bronchospasm (narrowing of the airway).
Q. Is Ecosprin bad for your liver?
No, as such Ecosprin does not harm your liver. However, if you already have some liver disorder or haven taken Ecosprin at high doses, there can be occurrence Ecosprin-related toxicity. Hence, it is necessary to disclose your liver condition to the treating physician.
Q. How and where is Ecosprin metabolized?
After oral intake, Ecosprin rapidly gets converted to salicylic acid, its major active circulating form. Both are primarily metabolized (broken down) in the liver to salicyluric acid and products like phenolic and acyl glucuronides and others. All metabolites are excreted through the kidneys.
Q. What are the allergic reactions to Ecosprin?
Allergic reactions to Ecosprin can predominantly affect the respiratory airway tract causing nasal congestion, running nose and difficulty in breathing or the allergic reactions can be limited resulting in urticaria (raised, itchy, skin rashes) and angioedema (swelling of the lower layer of skin and tissue just under the skin).
Q. Can I take Ecosprin and clopidogrel together?
Yes, you can take Ecosprin and clopidogrel together. Fixed-dose combinations of clopidogrel and Ecosprin are available and effectively lowers the risk of heart attack and is used in patients after a coronary artery stent but it can increase the risk of bleeding.
Q. Is Ecosprin a blood thinner?
Yes, Ecosprin acts as a blood thinner. In low doses, it has antiplatelet action and it prevents the platelets from sticking together. This helps to decrease the risk of blood clot formation in blood vessels and provides protection from heart attack and stroke.
Q. Is Ecosprin beneficial in certain diseases of heart?
Yes, at low dose, Ecosprin is beneficial for patients who are at an increased risk of heart attack and stroke. It is also advised after stent placement or coronary artery bypass. In low doses, it does not allow the platelets to stick together and decreases the risk of blood clot formation.
Q. Is Ecosprin good for hair growth?
No, Ecosprin is not known to play any role in hair growth. It is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation
Q. Is Ecosprin safe?
Ecosprin is safe to use in the doses as advised by the doctor, however, there are some common side effects associated with its use like nausea, vomiting, dyspepsia, gastritis, bleeding disorder, decreased blood platelets, gastric erosion, and gastric ulcer.
Q. Is Ecosprin good for a hangover headache?
No, Ecosprin should not be used for alcohol hangover/ hangover headache. Alcohol use cause damage to the stomach lining and use of aspirin along with can increase the risk of stomach bleeding.
Q. Can I take Ecosprin empty stomach?
Yes, Ecosprin can be taken in an empty stomach particularly to increase its rate and extent of absorption, as the presence of food interferes with Ecosprin absorption. Having said so, aspirin taken in an empty stomach can irritate the stomach surface and cause erosions.
Q. Can I take Ecosprin with famotidine?
Ecosprin can be taken with famotidine. Ecosprin is a pain killer and belongs to the group of NSAIDs (non-steroidal anti-inflammatory agents) which can increase the gastric acid secretion and worsen stomach acidity, heartburn, and stomach ulcers and drugs like Famotidine are used to prevent and treat gastric problems caused by painkillers.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 3rd Oct 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Arvind Vithal Gandhi Chowk, BSD Marg, Station Road, Govandi East, Mumbai - 400 088. , India.
One of the following licensed pharmacy from the nearest location with deliver Ecosprin 75 Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: WSI, GHP, NAS, 9MM, RHS, LMS, KHS, NPS, CMD, CRN, STS, RSS, RPC, RDH, GMA, UBR, RPI, SCP, AXM, BHP, SCH, RKS, ATP, JLI, GPT, EVP, WPL, AMR, SAA, ATH, OWP, TYN, GBL, GPP, EQN, SSS, HGI, KAL, HBV, NLG, SRS, ANS, PMA, KHD, GBB, BTM, VHP, GHR, WHP, LHA, OMV, HSM, GLD, SYS, ZVP, BNT, CTP, RGH, NNH, SVS, MNS, GNC, AMH, GFL, CMC, XPR, PSF, SPF, MKE, TPS, SBC, JVN, SNH, MOM, NPH, RRP, SIO, 1MH, JVO, MDN, BHS, RUS, SGH, HAT, RDR, TPN, DYG, ZEL, AVC, VSL, GEO, RHW, CZT, DVH, GVP, AVS, TSC, SYN, VAF, CNE, DHR, SGC, GDA, RWP, UHP, KCI, MTD, MDI, ANT, MMF, ERS, VSC, MPC, BJP, SJP, KMC, VOP, SPV, MIL, SAF, ZNT, PHN, IAH, GPL, OBS, BHC, BLS, PRE, MRS, CLT, BGS, LKK, SOF, NCH, EEC, PPR, MKT, GGL, PNQ, NVY, BHM, UPA, UMP, PEN, AFT, SNG, SBL, ALC, MTM, AVB, HEX, PRN, NXG, HLP, SAH, RMR, USM, BNC, BMR, SNL, SSI, GTC, HNF, KHH, OHM, TSS, PSE, NBG, HWS, KHP, FRM, SWA, OWN, EPS, HTV, VVN, ZPR, TNH, MSD, NNP, DAD, STO, SDM, OIP, HIP, LCC, DPL, MJT, ABP, JJE, EAN, DYL, SPD, JBT, DPP, SHC, SBN, PHC, TAP, SGN, SLC, HLT, LAG, SGA, 4IT, RVC, PTI, ATL, WHL, NSM, STA, TRP, BAP, RSA, AMM, SLN, BHA, SHA, MFN, CPK, KLC, HZF, FTP, CSE, VEM, ARD, ADE, KIS, KRR, PWN, PAP, AHP, PIC, NLC, MLC, ENP, MBP, MGL, DLP, BSL, RVA, QTM, RPA, MAP, SVH, KHC, SMN, BRC, IAD, SDE, RPP, NLP, MDH, PVP, BLE, RHL, MIP, PRL, ISI, PRT, HCP, SHN, OLT, OWT, JHC, PLT, DZY, DGN, FDM, KNH, WAD, NSF, DAO, BDI, BMJ, RYL, EPR, BSN, ZVO, BBN, BDN, EMB, HTS, THP, RTN, APS, SSR, WDE, TOM, ANP, NVL, HSP, JIV, XMX, IMC, BIO, BES, ESY, VTR, LHP, VUR, NRP, NTL, NTB, AGC, NEW, CHP, KIM, QLF, BJR, DHP, BLP, GHC, OWI, PNT, FIP, HNP, KBC, HMP, PME, AYU, USF, VJS, AAR, ENV, SHG, VDH, SRG, AAY, SMS, RTL, RAC, ARV, FGH, NEO, ABL, APT, LIP, SBA, FRS, AGT, NSL, ADF, DRA, NXT, MDO, ADT, VMH, SIP, HPC, PRC, AVL, TAT, IPL, O4O, RWL, THR, SWP, DFP, NDP, IPP, BBS, PTP, GBC, SHD, NFP, AYN, DLY, JSL, AVW, GTF, HHH, AAA, 2ML, ALY
MRP
4.55
14 tablets in 1 strip
ADD TO CART
Best Price ₹3.64
20% OFF
Use Coupon HEALTH1020 during checkout